The numerical study of blow-up with application to a nonlinear Schrodinger equation

YJM Tourigny, JM Sanz-Serna

Research output: Contribution to journalArticle (Academic Journal)peer-review

Translated title of the contributionThe numerical study of blow-up with application to a nonlinear Schrodinger equation
Original languageEnglish
Pages (from-to)407 - 416
Number of pages9
JournalJournal of Computational Physics
Volume102
Publication statusPublished - 1992

Bibliographical note

Other: # 'o' umlaut on Schrodinger

Cite this